Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 81, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2017, 3:38 PM MDT for Custer County, Fremont County, Pueblo County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2017, 3:38 PM MDT (21:38 UTC)
- Expired
- Jun 6, 2017, 4:30 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
594
WUUS55 KPUB 062138
SVRPUB
COC027-043-101-062230-
/O.NEW.KPUB.SV.W.0081.170606T2138Z-170606T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
338 PM MDT TUE JUN 6 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Fremont County in central Colorado...
Northeastern Custer County in southeastern Colorado...
Northwestern Pueblo County in southeastern Colorado...
* Until 430 PM MDT
* At 338 PM MDT, a severe thunderstorm was located near Florence, or
23 miles west of Pueblo, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Florence, Pueblo Reservoir, Pueblo West, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3826 10515 3842 10508 3833 10466 3808 10480
TIME...MOT...LOC 2138Z 291DEG 13KT 3832 10504
HAIL...1.00IN
WIND...60MPH
$$
KT3 follow-up statements
321
WWUS55 KPUB 062152
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
352 PM MDT TUE JUN 6 2017
COC027-043-101-062230-
/O.CON.KPUB.SV.W.0081.000000T0000Z-170606T2230Z/
Fremont CO-Custer CO-Pueblo CO-
352 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND NORTHWESTERN
PUEBLO COUNTIES...
At 352 PM MDT, a severe thunderstorm was located 10 miles southeast
of Florence, or 19 miles west of Pueblo, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo Reservoir, Pueblo West, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3825 10513 3842 10506 3833 10466 3808 10480
TIME...MOT...LOC 2152Z 300DEG 18KT 3828 10497
HAIL...1.00IN
WIND...60MPH
$$
KT857
WWUS55 KPUB 062204
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
404 PM MDT TUE JUN 6 2017
COC027-043-101-062230-
/O.CON.KPUB.SV.W.0081.000000T0000Z-170606T2230Z/
Fremont CO-Custer CO-Pueblo CO-
404 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND NORTHWESTERN
PUEBLO COUNTIES...
At 404 PM MDT, a severe thunderstorm was located 10 miles west of
Pueblo Reservoir, or 18 miles west of Pueblo, moving southeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo Reservoir, Pueblo West, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3824 10511 3841 10502 3833 10466 3808 10480
TIME...MOT...LOC 2204Z 297DEG 10KT 3826 10495
HAIL...1.00IN
WIND...60MPH
$$
KT740
WWUS55 KPUB 062212
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
412 PM MDT TUE JUN 6 2017
COC027-043-101-062230-
/O.CON.KPUB.SV.W.0081.000000T0000Z-170606T2230Z/
Fremont CO-Custer CO-Pueblo CO-
412 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN FREMONT...NORTHEASTERN CUSTER AND NORTHWESTERN
PUEBLO COUNTIES...
At 412 PM MDT, a severe thunderstorm was located 8 miles west of
Pueblo Reservoir, or 16 miles west of Pueblo, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo Reservoir, Pueblo West, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3823 10508 3840 10499 3833 10466 3808 10480
TIME...MOT...LOC 2212Z 291DEG 13KT 3825 10491
HAIL...1.00IN
WIND...60MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:09 PM MDT, 29 minutes earlier.
Area forecast discussion, Jun 6, 3:09 PM MDT, 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 309 PM MDT Tue Jun 6 2017 .SHORT TERM...(This evening through Wednesday) Issued at 309 PM MDT Tue Jun 6 2017 ...Heavy Rain potential with low end severe risks this afternoon and evening... Weak impulses riding through the upper ridge in combination with a stalled frontal boundary across the far southeast plains will provide triggers for scattered to numerous showers and thunderstorms this afternoon through tonight across much of south central and southeast CO. Appears to be 2 focus areas today...with one round over the mountains which develops into a broken line as it moves southeast onto the plains during the late afternoon and evening. The other area of focus will be along the frontal boundary this afternoon across Las Animas, Baca and Prowers counties. All this activity congeals into a convective cluster or MCS across the southeast plains this evening which drifts slowly southeastward overnight. Although shear looks weak (20-25 kts)...CAPE values of around 1000- 1500 j/kg could lead to an isolated severe threat with marginally severe hail and damaging winds the primary storm threats. Also watching for a low end non-supercell tornado threat along the stalled frontal boundary across Las Animas and Baca counties where any briefly intense updrafts could potentially stretch some surface vorticity and spin up a brief landspout. However the main concern today will be locally heavy rainfall and the potential for flash flooding should any of these stronger slow moving storms impact burn scars or areas where soils are saturated on the plains from recent rainfall. Portions of the southeast plains generally east of LHX is under a marginal threat for excessive rainfall through this evening where convection congeals and lingers the longest. Another concern will be area rivers which are seeing steadily increasing flows from snow melt. Will have to watch where the rain falls in relation to the basins that flow into the river as it could exacerbate these high flows. Overall activity should wind down overnight. There are some differences in the models with NAM hanging on to precipitation across the far southeast plains into Wednesday morning. All other models decrease activity by morning so have trended grids that way. However its possible some isolated showers could persist as the disturbance will still be exiting southeast CO. Wednesday...thunderstorm activity looks more confined to the mountains. Its possible the plains could be capped from the previous days convection and it appears that forcing coming over the ridge may take a more northern track tomorrow. CAPE looks similar today...and shear a tad stronger so it looks again to be another marginal severe threat day. Hard to say how much activity will move eastward onto the plains. Have kept higher pops across the mountains for now...with generally isolated pops for the plains by late afternoon. -KT .LONG TERM...(Wednesday night through Tuesday) Issued at 309 PM MDT Tue Jun 6 2017 Wednesday night and Thursday...An upper ridge over the Four Corners will gradually slide east across the region through Thu, with the state under northwest flow aloft for much of the time. Residual moisture across the forecast area will help spark scattered convection over the higher elevations, and isolated shower and storm activity for the plains. Activity will lessen on Thu. Temps will be on the upward swing starting Thu, with highs in the upper 70s to mid 80s for the high valleys, and mid 80s to lower 90s for the e plains. Friday through Sunday...The upper ridge axis shifts to the east, and west to southwest flow aloft pushes in for the state for the weekend. Look for dry and very warm conditions, with temps climbing into the 80s for the high valleys and mid 80s to near 100F for the eastern plains. Sat still looks like the hottest day of the extended period, and conditions across the plains may near critical fire weather levels depending upon how strong winds become. Monday and Tuesday...Models are a bit closer in agreement on what happens after the weekend, with an upper trough crossing the Great Basin On Mon. The EC places this trough a bit further north, but otherwise a slight chance for convection returns to the higher terrain for both Mon and Tue. Temps are forecast to be slightly cooler, with highs in the 70s for the high valleys both days. The plains are forecast to be in the 80s to lower 90s for Mon, then mid 70s to mid 80s for Tue. Moore && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 309 PM MDT Tue Jun 6 2017 Thunderstorms will continue over the mountains and spread off into the adjacent lower elevations and southeast plains through the afternoon and evening. KCOS and KPUB will have the best chance of seeing TSRA at the terminal through 01z. These could produce some heavy rainfall, small hail, and MVFR cigs/vis. KALS is more likely to see erratic gusty outflow winds from nearby thunderstorms during the afternoon. Thunderstorms should diminish during the early evening as a large convective cluster takes shape across the southeast plains and moves southeastward. Another round of showers and thunderstorms will develop over the mountains Wednesday afternoon which could drift off and affect the TAF sites once again. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MOORE AVIATION...KT
Hazardous weather outlook, Jun 6, 11:02 AM MDT, 4 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1102 AM MDT Tue Jun 6 2017 COZ058>089-093>099-071715- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1102 AM MDT Tue Jun 6 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms will develop over the mountains and along a stalled cold front across the far southeast plains this afternoon. These storms will form lines and clusters as they spread eastward into the plains and become more widespread during the evening. One or two storms across the southeast mountains and plains could briefly become severe this afternoon and evening, producing hail to around the size of quarters, wind gusts around 60 mph, locally heavy rainfall and lightning. Flash flooding will be of primary concern today, particularly for burn scars and areas where soils are already saturated from recent rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms, some strong to marginally severe, will also be possible on Wednesday and to a lesser degree on Thursday. The primary meteorological threats will once again be hail around the size of quarters, wind gusts around 60 mph, lightning and locally heavy rainfall capable of producing localized flash flooding, especially over recent burn scars and over locations that have had recent heavy rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across most of southern Colorado this afternoon and evening. 31/31
In the hours before
Special weather statement, Jun 6, 2:42 PM MDT, 56 minutes before
Special Weather Statement National Weather Service Pueblo CO 242 PM MDT TUE JUN 6 2017 COZ095>098-062115- Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO- Western Kiowa County CO-Eastern Kiowa County CO- 242 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES UNTIL 315 PM MDT... At 241 PM MDT, Doppler radar was tracking a strong thunderstorm near Wiley, or 8 miles northwest of Lamar, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Lamar, Wiley, Neegronda Reservoir, Queens Reservoir and Neeoshe Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3828 10286 3835 10266 3814 10241 3801 10266 TIME...MOT...LOC 2041Z 317DEG 11KT 3820 10268 KT
Special weather statement, Jun 6, 2:51 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Pueblo CO 251 PM MDT TUE JUN 6 2017 COZ081-084-085-062130- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 251 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 330 PM MDT... At 250 PM MDT, Doppler radar was tracking a strong thunderstorm over Air Force Academy, or 11 miles north of Colorado Springs, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado Springs, Monument, Air Force Academy, Black Forest, Gleneagle, Falcon and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3899 10493 3909 10479 3896 10455 3883 10477 TIME...MOT...LOC 2050Z 326DEG 9KT 3900 10483 kam
Special weather statement, Jun 6, 3:15 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 315 PM MDT TUE JUN 6 2017 COZ097-098-062200- Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO- 315 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS AND NORTHEASTERN BENT COUNTIES UNTIL 400 PM MDT... At 314 PM MDT, Doppler radar was tracking a strong thunderstorm over Wiley, or near Lamar, moving south at 35 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Lamar and Wiley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3820 10282 3823 10256 3780 10238 3776 10278 TIME...MOT...LOC 2114Z 353DEG 31KT 3812 10271 MOORE
Local storm report, Jun 6, 3:17 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT TUE JUN 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 WSW BLACK FOREST 39.01N 104.75W
06/06/2017 E0.88 INCH EL PASO CO TRAINED SPOTTER
0314 PM HEAVY RAIN 2 NNE MONUMENT 39.13N 104.86W
06/06/2017 M0.78 INCH EL PASO CO TRAINED SPOTTER
40 MINUTE DURATION, WITH PEASIZE HAIL.
&&Local storm report, Jun 6, 3:32 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT TUE JUN 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HEAVY RAIN 2 NW PETERSON AFB 38.85N 104.73W
06/06/2017 M1.80 INCH EL PASO CO PUBLIC
&&
RMGSpecial weather statement, Jun 6, 3:34 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Pueblo CO 334 PM MDT TUE JUN 6 2017 COZ079-083-086-062215- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Canon City Vicinity/Eastern Fremont County CO- 334 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT... NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES UNTIL 415 PM MDT... At 334 PM MDT, Doppler radar was tracking a strong thunderstorm near Florence, or 24 miles west of Pueblo, moving southeast at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Florence, Pueblo Reservoir, Penrose, Pueblo West and Wetmore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3828 10520 3845 10508 3829 10463 3804 10482 TIME...MOT...LOC 2134Z 301DEG 16KT 3831 10506 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:13 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Jun 5, 8:47 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jun 5, 9:39 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jun 6, 1:22 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jun 6, 1:41 PM MDT | Areal Flood Advisory | PUB | Teller | 3 hr |
| Jun 6, 1:45 PM MDT | Special Weather Statement | PUB | Costilla | 30 min |
| Jun 6, 1:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jun 6, 1:57 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| Jun 6, 2:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 19 min |
| Jun 6, 2:42 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| Jun 6, 2:51 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 6, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jun 6, 3:15 PM MDT | Special Weather Statement | PUB | Prowers | 45 min |
| Jun 6, 3:17 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 3 hr |
| Jun 6, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jun 6, 3:26 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 6, 3:34 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jun 6, 3:35 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Prowers | 3 hr |
| Jun 6, 3:55 PM MDT | Special Weather Statement | PUB | Huerfano | 50 min |
| Jun 6, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 47 min |
| Jun 6, 4:21 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| Jun 6, 4:22 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Jun 6, 4:36 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jun 6, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 48 min |
| Jun 6, 4:48 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jun 6, 5:08 PM MDT | Special Weather Statement | PUB | Kiowa | 52 min |
| Jun 6, 5:11 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Jun 6, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 6, 5:26 PM MDT | Special Weather Statement | PUB | Crowley | 49 min |
| Jun 6, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 24 min |
| Jun 6, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.